# SDR SWAA2021062493730

- Difficulty date: June 20, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED / REPAIRED AFT CARGO BAY; AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 AND BAC5975. SCUFF PLATE IS INSTALLED ON CUSTOMER CARD 753-721-10-01
